# SDR AALA202109246324

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 21,751 hours, 10,285 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, DOOR L EMERGENCY EXIT CAME ON, SHOWED LEFT OVERWING EXIT NOT LOCKED. FLIGHT DECLARED EMERGENCY RETURNED TO MIA. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. INSPECTED AND ACCOMPLISHED EMERGENCY EXIT DOOR PER TSM 52-21-00-810-806-A NO FAULTS NOTED OK FOR SERVICE.
